Alert archive / South Carolina / Lake Wind Advisories in 2016
Lake Wind Advisory 2, NWS Charleston, SC
NWS Charleston, SC issued this lake wind advisory at Jan 10, 2016, 3:44 AM EST for Berkeley County, South Carolina. It took effect at Jan 10, 2016, 10:00 AM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2016, 3:44 AM EST (08:44 UTC)
- In effect from
- Jan 10, 2016, 10:00 AM EST
- Expired
- Jan 11, 2016, 3:42 AM EST
- In force
- 18 hr
- Issued by
- NWS Charleston, SC
County Berkeley County, SC
The radar
The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 8.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 541 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
090 WWUS72 KCHS 100844 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 344 AM EST SUN JAN 10 2016 SCZ048>050-052-100945- /O.CAN.KCHS.FG.Y.0001.000000T0000Z-160110T1000Z/ BEAUFORT-COASTAL COLLETON-CHARLESTON-TIDAL BERKELEY- INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 344 AM EST SUN JAN 10 2016 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE DENSE FOG ADVISORY. $$ SCZ045-101645- /O.NEW.KCHS.LW.Y.0002.160110T1500Z-160111T0500Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 344 AM EST SUN JAN 10 2016 ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EST TONIGHT FOR LAKE MOULTRIE... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EST TONIGHT. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...WAVES 1 TO 3 FT...HIGHEST OVER OPEN WATERS AND NEAR EASTERN SHORES. * IMPACTS...STRONG WINDS AND ROUGH WAVES ON LAKE MOULTRIE WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS ON LAKE MOULTRIE SHOULD USE EXTRA CAUTION SINCE STRONG WINDS AND ROUGH WAVES CAN OVERTURN SMALL CRAFT. && $$
4 follow-up statements
670 WWUS72 KCHS 101523 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1023 AM EST SUN JAN 10 2016 SCZ045-102330- /O.CON.KCHS.LW.Y.0002.000000T0000Z-160111T0500Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 1023 AM EST SUN JAN 10 2016 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT FOR LAKE MOULTRIE... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...WAVES 1 TO 3 FT...HIGHEST OVER OPEN WATERS AND NEAR EASTERN SHORES. * IMPACTS...STRONG WINDS AND ROUGH WAVES ON LAKE MOULTRIE WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS ON LAKE MOULTRIE SHOULD USE EXTRA CAUTION SINCE STRONG WINDS AND ROUGH WAVES CAN OVERTURN SMALL CRAFT. && $$
533 WWUS72 KCHS 101945 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 245 PM EST SUN JAN 10 2016 SCZ045-110500- /O.CON.KCHS.LW.Y.0002.000000T0000Z-160111T0500Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 245 PM EST SUN JAN 10 2016 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT FOR LAKE MOULTRIE... * WINDS...WEST 15 TO 25 KT THROUGH THIS EVENING. * WAVES...WAVES 1 TO 2 FT. * IMPACTS...STRONG WINDS AND ROUGH WAVES ON LAKE MOULTRIE WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS ON LAKE MOULTRIE SHOULD USE EXTRA CAUTION SINCE STRONG WINDS AND ROUGH WAVES CAN OVERTURN SMALL CRAFT. && $$
225 WWUS72 KCHS 110249 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 949 PM EST SUN JAN 10 2016 SCZ045-111000- /O.EXT.KCHS.LW.Y.0002.000000T0000Z-160111T1000Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 949 PM EST SUN JAN 10 2016 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY FOR LAKE MOULTRIE... * WINDS...WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...BECOMING NORTHWEST AFTER MIDNIGHT. * WAVES...WAVES 1 TO 2 FT. * IMPACTS...STRONG WINDS AND ROUGH WAVES ON LAKE MOULTRIE WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS ON LAKE MOULTRIE SHOULD USE EXTRA CAUTION SINCE STRONG WINDS AND ROUGH WAVES CAN OVERTURN SMALL CRAFT. && $$
610 WWUS72 KCHS 110842 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 342 AM EST MON JAN 11 2016 SCZ045-110945- /O.CAN.KCHS.LW.Y.0002.000000T0000Z-160111T1000Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 342 AM EST MON JAN 11 2016 ...LAKE WIND ADVISORY IS CANCELLED FOR LAKE MOULTRIE... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE LAKE WIND ADVISORY. WEST TO NORTHWEST WINDS WILL CONTINUE TO SUBSIDE PRIOR TO DAYBREAK. $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this lake wind advisory went out at Jan 10, 12:55 AM EST, 2 hours 49 minutes earlier.
Area forecast discussion, Jan 10, 12:55 AM EST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1255 AM EST SUN JAN 10 2016
.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH THROUGH THE AREA THIS EVENING
FOLLOWED BY A COLD FRONT FROM THE WEST LATE TONIGHT. A MORE
SIGNIFICANT COLD FRONT WILL THEN MOVE THROUGH LATE SUNDAY NIGHT
FOLLOWED BY HIGH PRESSURE THROUGH MUCH OF NEXT WEEK. A LOW
PRESSURE SYSTEM WILL THEN APPROACH THE AREA LATE WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
EXTENSIVE STRATUS WILL CONTINUE TO BLANKET THE ENTIRE DISTRICT
AND THIS WITH LIMITED WIND FIELDS HAS LED TO AREAS OF FOG...SOME
OF WHICH HAS BEEN AND WILL CONTINUE TO BE DENSE. WEB CAMS AND
OBS FROM BEAUFORT TO CHARLESTON SHOW VERY POOR VSBYS AND WE
ISSUED A DENSE FOG ADVISORY UNTIL 5 AM. WITH INCREASING LOW LEVEL
WINDS OTHER LOCATIONS WITH 1/2 TO 1-2 MILE VSBYS SHOULD REMAIN
FOG ADVISORY CRITERIA...THIS INCLUDES THE GREATER SAVANNAH AREA.
LATE TONIGHT A COLD FRONT WILL MOVE IN FROM THE WEST...REACHING
OUR WESTERN COUNTIES AROUND 4 AM AND SWEEPING INTO THE COASTAL
ZONES BY DAYBREAK.
THE TEMP CURVE WILL BE ATYPICAL OVERNIGHT...SHOWING TEMPS HOLDING
STEADY OR EVEN RISING FOR MUCH OF THE NIGHT...THEN DROPPING
SEVERAL DEGREES IN WAKE OF THE COLD FRONT LATE INTO SUNDAY
MORNING. ACTUAL LOWS WILL OCCUR AROUND 8-9 AM AS A RESULT.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/...
THE COLD FRONT WILL BE MOVING OFFSHORE SUNDAY MORNING WITH COLDER
AND DRIER AIR MOVING IN BEHIND IT. A SOMEWHAT DOWNSLOPE WIND FLOW
ABOVE THE SURFACE WILL WORK TO COUNTER THE COLD ADVECTION...
ALLOWING HIGH TEMPS TO REACH THE LOWER 60S CLOSE TO THE COAST
WHERE THE COLD ADVECTION REACHES LAST. FARTHER INLAND TEMPS WILL
TOP OUT IN THE MID 50S. DEEP MIXING COMBINED WITH 25-30 KT
GEOSTROPHIC WINDS WILL YIELD BREEZY CONDITIONS WITH WINDS 15-20
MPH GUSTING TO 25-30 MPH.
A SECONDARY COLD FRONT WILL DROP THROUGH THE AREA SUNDAY EVENING
WITH LOW TEMPS DROPPING TO THE LOWER 30S MANY AREAS.
MONDAY THROUGH TUESDAY WILL BE COLDER AS HIGH PRESSURE BUILDS OVER
THE CENTRAL AND EASTERN UNITED STATES. DESPITE A FULL DAY OF
SUN...TEMPS WILL STRUGGLE TO REACH THE LOWER 50S OVER MOST AREAS
ON MONDAY...BUT SHOULD WARM A FEW DEGREES INTO THE MIDDLE 50S ON
TUESDAY. MONDAY NIGHT LOWS WILL BE IN THE UPPER 20S TO LOWER 30S.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
QUIET AND COOLER WEATHER CONDITIONS WILL PERSIST THROUGH MID WEEK AS
THE PATTERN FEATURES A LARGE AND BROAD TROUGH OF LOW PRESSURE ALOFT
AND A LARGE AREA OF SFC HIGH PRESSURE OVER THE DEEP SOUTH AND
SOUTHEASTERN UNITED STATES. A WEAK COLD FRONT SHOULD PUSH THROUGH
THE AREA WEDNESDAY...BUT IS EXPECTED TO BE DRY. TEMPS WILL STRUGGLE
TO REACH THE LOW/MID 50S WEDNESDAY AND THURSDAY AFTERNOON. OVERNIGHT
LOWS WILL RANGE IN THE UPPER 20S INLAND TO LOWER/MIDDLE 30S TUESDAY
NIGHT AND WEDNESDAY NIGHT...FOLLOWED BY WARMER CONDITIONS THURSDAY
NIGHT. TEMPS SHOULD RETURN TO THE UPPER 50S AND LOWER 60S THIS
WEEKEND AS A LOW PRESSURE SYSTEM APPROACHES THE AREA. THE TRACK OF
THE LOW WILL DETERMINE HOW MUCH PRECIP WILL AFFECT THE AREA...BUT
GREATEST COVERAGE SHOULD REMAIN SOUTH AND OFFSHORE AS THE LOW
QUICKLY PUSHES OFF THE GEORGIA OR FLORIDA COAST.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
A DEVELOPING WARM FRONT WILL PASS OVER THE REGION...KEEPING A
STRONG INVERSION IN PLACE WITH ABUNDANT MOISTURE TRAPPED BENEATH
IT. LIFR CONDITIONS WILL PERSIST FOR MUCH OF THE OVERNIGHT...EVEN
BELOW AIRFIELD MINIMUMS AT KCHS. A FEW SHOWERS MAY STILL YET AGAIN
UNTIL A COLD FRONT MOVES THROUGH TOWARD DAYBREAK. CONDITIONS
SHOULD BEGIN TO IMPROVE LATER TONIGHT AS THE LOW LEVEL JET
DISPERSES THE WEDGE INVERSION. AFTER MID MORNING...VFR CONDITIONS
ARE EXPECTED WITH GUSTY WEST WINDS LATER THIS MORNING THROUGH THE
AFTERNOON HOURS. EXPECTED FREQUENT GUSTS IN THE 20-25 KT RANGE
WITH OCCASIONAL HIGHER GUSTS POSSIBLE FOR PERIOD IN THE EARLY
AFTERNOON.
EXTENDED AVIATION OUTLOOK...VFR CONDITIONS ARE EXPECTED THROUGH
MID WEEK.
&&
.MARINE...
WE HAVE EXTENDED THE MARINE DENSE FOG ADVISORY UNTIL 6 AM FOR ALL
WATERS OUT 20 NM AND FOR CHARLESTON HARBOR WITH VISIBILITY DOWN AS
LOW AS 1/4-1/2 NM...LOCALLY NEAR ZERO AT TIMES. THE PORT OF
SAVANNAH REMAINS CLOSED AND THE PORT OF CHARLESTON NORTH OF UNION
PIER IS ALSO CLOSED TO NAVIGATION. STILL NOT ENTIRELY SURE WHAT
WILL BECOME OF THE DENSE FOG OVERNIGHT...AS WINDS INCREASE...BUT
THEY ALSO BECOME A MORE FAVORABLE SOUTHERLY DIRECTION. WE FELT
OBLIGED TO EXTEND THE ADVISORY OVERNIGHT...FIGURING WE CAN ALSO
CANCEL EARLY IF NEED BE...AND THIS ALSO MATCHES UP WELL WITH OUR
WFO NEIGHBOR TO THE SOUTH...WFO JAX.
TONIGHT...THE WEDGE OF HIGH PRESSURE IS FINALLY SHOWING SOME SIGNS
OF ERODING...AND WILL DEFINITELY FALL APART AFTER MIDNIGHT AS A
WARM FRONT LIFTS NORTH AND CAUSES WINDS TO VEER
SOUTHERLY...EVENTUALLY TO THE SW LATE. A POTENT LOW LEVEL JET
WILL OVERSPREAD THE AREA BEHIND THE WARM FRONT...RESULTING IN
DETERIORATING WIND/SEA CONDITIONS OVER THE WATERS. WINDS WILL
THEN VEER A BIT MORE TO THE SOUTHWEST LATE TONIGHT AS A COLD FRONT
NEARS THE WATERS FROM THE WEST. WINDS WILL PEAK UPWARDS OF AROUND
20 KT WITH HIGHER GUSTS ACROSS THE NEAR SHORE WATERS AND 20-25 KT
WITH HIGHER GUSTS IN THE OUTER GEORGIA WATERS. SEAS WILL BUILD AS
HIGH AS 4-6 FT ACROSS THE SOUTH CAROLINA NEAR SHORE WATERS AND 5
TO 7 FT ACROSS THE OUTER GEORGIA WATERS. A SMALL CRAFT ADVISORY IS
THEREFORE IN EFFECT FOR THE OUTER GEORGIA WATERS THROUGH
TONIGHT...AND WILL BEGIN ACROSS THE NEAR SHORE SOUTH CAROLINA
WATERS LATE TONIGHT.
WINDS/SEAS BEHIND THE COLD FRONT WILL BE THEIR STRONGEST ON SUNDAY
AS COLD ADVECTION AND 25-30 KT GEOSTROPHIC WINDS AFFECT THE
WATERS. GUSTS TO 25 KT AND SEAS AROUND 6 FT CLOSE TO 20 NM
OFFSHORE WILL SUPPORT SMALL CRAFT ADVISORIES FOR THE SC NEARSHORE
AND GA OFFSHORE WATERS...AND ALSO IN CHARLESTON HARBOR...MAINLY
FOR GUSTS PAST 25 KT. WINDS/SEAS WILL SUBSIDE FAIRLY QUICKLY
SUNDAY EVENING WITH THE ADVISORIES COMING DOWN BY MIDNIGHT. MONDAY
INTO TUESDAY WILL FEATURE FAIRLY MODEST CONDITIONS.
A COLD FRONT IS THEN EXPECTED TO SHIFT OVER THE WATERS TUESDAY
NIGHT INTO WEDNESDAY...CAUSING ANOTHER SURGE OF WINDS/SEAS THAT
REACH SMALL CRAFT ADVISORY LEVELS FOR MOST WATERS. HOWEVER...
ELEVATED WINDS/SEAS SHOULD BE SHORT-LIVED AS HIGH PRESSURE
BECOMES CENTERED INLAND BY WEDNESDAY NIGHT.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...DENSE FOG ADVISORY UNTIL 5 AM EST EARLY THIS MORNING FOR
SCZ048>050-052.
MARINE...DENSE FOG ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR
AMZ330-350-352-354.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR AMZ350-352.
SMALL CRAFT ADVISORY UNTIL 6 AM EST MONDAY FOR AMZ374.
SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 7 PM EST THIS
EVENING FOR AMZ330.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...JRL
LONG TERM...DPB
AVIATION...
MARINE...Hazardous weather outlook, Jan 10, 12:21 AM EST, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1221 AM EST SUN JAN 10 2016 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047-051-110530- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-COASTAL JASPER- 1221 AM EST SUN JAN 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. DENSE FOG...AREAS OF FOG WILL CONTINUE ACROSS THE AREA TONIGHT...AND SOME OF THE FOG WILL BECOME DENSE. IF THE COVERAGE OF THE DENSE FOG BECOMES WIDESPREAD ENOUGH A DENSE FOG ADVISORY WOULD BE REQUIRED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ048>050-052-110530- BEAUFORT-COASTAL COLLETON-CHARLESTON-TIDAL BERKELEY- 1221 AM EST SUN JAN 10 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-110530- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1221 AM EST SUN JAN 10 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ374-110530- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1221 AM EST SUN JAN 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 12:14 AM EST | Dense Fog Advisory | CHS | 4 hr |
Nearby
Lake Wind Advisories in South Carolina, 2016Every lake wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.